Lancaster EPrints

Superoptimal singular-values and indexes of matrix functions.

Peller, V. V. and Young, N. J. (1994) Superoptimal singular-values and indexes of matrix functions. Integral Equations and Operator Theory, 20 (3). pp. 350-363.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Integral Equations and Operator Theory
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19613
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 15:03
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19613

Actions (login required)

View Item